# SDR AALA202201053885

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A300*
- Aircraft serial: 1496
- Aircraft time: 67,211 hours, 25,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR SLIDE ARMING PADDLE ASSEMBLY ALIGNMENT PIN FOUND TO BE MISSING. REPLACED ALIGNMENT PIN PER AM 52-52-22.
